Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

What medication can I take for dry lips where the skin peels off ?

I have typical problem with my lips. I get a skin layer on my lips and it becomes dry and cracks, I tend to remove it because it looks very ugly and awkward if I dont remove and also it goes off after a week and starts coming again. After the lip layer has gone the lips become very red. This has become a big routine problem since 5-6 years. I tried to apply ghee, lip gels, honey etc, but of no use. Please tell me sir if there is some medicine available for my lip disorder, which will be useful for my problem.-my email-
Asked On : Tue, 7 Jun 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
preventive measures are the best way to avoid dry lip.avoid cold wind,smoking,cosmetic products
Drink lots of water to prevent dehydration
you can take multivitamin tablets B complex,vit A, vit c. one capsule daily
avoid Frequent lip licking.
Apply aloe vera, Vitamin E ointment.
diabetes may cause the problem also. check blood sugar level also.
take care
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor